# SDR QXEA0001636

- Difficulty date: May 30, 2000
- Submitted: June 26, 2000
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 30,528 hours, 37,236 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Worn
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- LEFT HAND NR 1 LIFTDUMPER SPIGOT HOLES ARE WORN IN MOUNTING BRACKET.  REPAIRED IAW HORIZON AIR EA 4-57-423.
